Depersonalization Support Forum banner
1 - 16 of 16 Posts
G

·
Discussion Starter · #1 ·
Hi,

Just to tell you that after my Paxil withdraw I took 10 mg of Prozac, and after a few days, my zaps are gone, and dizziness. So yes, it does go away. I think I had a sudden lack of serotonin. I hate Prozac but at least, it helps to ease the process (physical process).

Cynthia xxx
 
G

·
Discussion Starter · #4 ·
Hi,

Zaps are like electrical shocks through the body, it doesnt hurt but for me it was causing my vision to shift, hard to explain in english! But I had dizziness, and some spasms that would go through my tongue too. I coulnt move my head fast, because my vision was shaking... anyway very hard to explain in english. Hopefully it didnt last, I is clearly cause by a too fast withdrawal of Paxil. If I go off Prozac I will do it VERY slowly, I dont want those things anymore. Argh.

Thanks

Cynthia xxx
 
G

·
Discussion Starter · #5 ·
Difficile a expliquer en francais aussi.
Dieses ist schwierig, auf Deutsch auch zu eklaren.
Esto es dfficil de explicar en espanol.

I think words do no exist in any language that explain much of what we go through.
Glad to know you are getting past the withdrawals Cynthia. I think you will find Prozac a simpler proposition.
 
G

·
Discussion Starter · #6 ·
Your prozac use=swapping one addiction for another.

What happens when prozac gives you that same 'yucky' effect that paxil gave you and you have to come off of IT. Are you going to just quit the prozac and take say Lexapro or celexa? This sounds like a vicious cycle here and the best thing to do would be stop SSRI'S altogether. From what I have read, they do not make you feel that good.

I am not trying to be cruel here. This is brutal honesty and honesty doesn't always sound like peaches and cream. Swapping addictions has been proven not to work and is always damaging in the long run.
 
G

·
Discussion Starter · #7 ·
Hi PN,

It's not addiction.

SSRI arent' addictive. I withdrew too fast (12 days) and there was a lack of serotonin in my brain. If you taper slowly, it doesn't do that. And Prozac had a long half-life, like the longuest of all SSRI.

My goal in life is not to be drug addict, you know. I just want to live my life the best I can w/o feeling too crazy. I think you have too much strong opinions, because you aren't on nothing and you feel crap. So what's the purpose?

I don't know for you, but I want to live a life w/o panick attacks, Dp/DR, and craziness feelings, and if I have to take one med, I will take it.

In my opinion, it's not better not trying ANYTHING and lay on a couch and pray that DP will go away in a few years and just wait and watch your life goes on w/o doing anything, no therapy, no meds, nothing.

Sorry but it makes me angry. If only you were feeling good, I'd say : maybe he's right. But I don't think all the problems you have are benzo-related. Sorry. Anyway, for me it was a trauma-related.

Cynthia
 

·
Registered
Joined
·
723 Posts
glad to hear you're feeling better :)

so withdrawal from paxil lasted about 10 days? also how long have you been taking prozac? it's just that i thought prozac would take a couple of weeks to work. if thats the case you're fine without it as you aren't getting its positive effects yet. maybe it works quicker if you already have been taking an ssri
 

·
Registered
Joined
·
1,722 Posts
Hi Cynthia,

I am glad that the zaps are over for you. You are the one in charge of your health. Our life decisions are always ours to make and, working with all information, we go on to do what works best for us.

Good Luck to You,
terri
 
G

·
Discussion Starter · #10 ·
Pure Narcotic,

I don't care of you. You put no positive comments here, never. And I am not pretentious, I just am SURE you are like that.

You don't help people but scare them. You are just here to say to people : don't take klonopin! don't take meds! You have no positive solution.

Anyway.

I keep my inner comment about you inside my mind.

See you

Cyn
 
G

·
Discussion Starter · #11 ·
cynthia,

try different meds and see what works for you

and don't listen to Pure Narcotics, he's just pissed off about his own life

hope you feel better soon darling
 

·
Registered
Joined
·
1,111 Posts
Pure Narcotic,

I agree with Cynthia. If you were truly the brutal, honest person you claim to be, you wouldn't have so much anger towards SSRIs as to tell someone they're swapping one addiction for another. I think you have a lot of resentment towards The Drug That Messed You Up rather than facing other issues you could possibly have that attribute to DP. If I gave any one incident I had- the single effexor, the bad timing, the car wreck- the power to be the blame for the way I felt...well...it'd be summer of 2001 all over again. And I can't even remember that summer, so I assume it was pretty bad. This kind of blame and resentment makes your DP have control over YOU.

I think you don't want to accept that some people benefit GREATLY from these drugs whilst you had a bad experience. You want to fight a crusade and to think that everybody else gets messed up on these drugs b/c you did. It would make you feel more "normal", probably. Truth be told, EVERYBODY is different. We all have one drug that we need to stay away from. Benzos are bad for you, they're good for me, they're kind of iffy for someone else. But I would never take Zoloft again whilst others on here claim it's a lifesaver. Paxil is it's own love-hate story with everyone on here.

You just eventually have to accept that benzos did bad to you but yet other people benefitted from them and you didn't get your way and that is just reality.

Chill. The. ****. Out.
 

·
Registered
Joined
·
1,111 Posts
Often times a person wants to blame the drugs because it would hurt their fragile little ego to think "hey, it was me and my brain and the drug just made me realize it." (hey, I'm that way too. But you gotta face the truth. You don't get the free ride with your brain that you have been getting, and something was/is wrong and it has to change.)
 
G

·
Discussion Starter · #16 ·
If you want to talk against ALL meds and benzos, please do not take my post, start a new thread.

Thanks

Cyn
 
1 - 16 of 16 Posts
Top